Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 76, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 26, 2010, 9:04 PM CDT for Franklin County, Warren County, Missouri. It took effect at Mar 27, 2010, 4:00 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2010, 9:04 PM CDT (02:04 UTC)
- In effect from
- Mar 27, 2010, 4:00 PM CDT
- Expired
- Apr 1, 2010, 7:57 AM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Franklin County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Washington (WHGM7). The gauge peaked at 20.99 ft at Mar 29, 2010, 2:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
177
WGUS43 KLSX 270204
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CDT FRI MAR 26 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT WASHINGTON AFFECTING FRANKLIN AND WARREN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF
FROM MELTING SNOW UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-219-280204-
/O.NEW.KLSX.FL.W.0076.100328T0000Z-100401T0300Z/
/WHGM7.1.ER.100328T0000Z.100329T0600Z.100330T1500Z.NO/
904 PM CDT FRI MAR 26 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT WASHINGTON
* FROM SATURDAY EVENING TO WEDNESDAY EVENING.
* AT 8:45 PM FRIDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE
TO RISE TO NEAR 20.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/27 03/28 03/29 03/30 03/31
MISSOURI RIVER
WASHINGTON 20.0 19.44 19.8 20.2 20.4 20.1 19.47 follow-up statements
839
WGUS83 KLSX 271536
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT SAT MAR 27 2010
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
THE MISSOURI RIVER AT
...HERMANN
...WASHINGTON
...CHAMOIS
...GASCONADE
...ST.CHARLES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-281536-
/O.CON.KLSX.FL.W.0071.000000T0000Z-000000T0000Z/
/CMSM7.1.ER.100323T1720Z.100329T0000Z.000000T0000Z.NO/
1036 AM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL FURTHER NOTICE.
* AT 8 AM SATURDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.1 FEET TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS TO FLOOD.
$$
MOC073-139-281535-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.100312T0717Z.100329T0600Z.000000T0000Z.NO/
1036 AM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 7 AM THE STAGE WAS ESTIMATED AT 25.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.0 FEET MONDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-281535-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100403T0730Z/
/HRNM7.1.ER.100325T2052Z.100329T1200Z.100402T0730Z.NO/
1036 AM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY APRIL 2ND.
* AT 9:30 AM SATURDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET MONDAY MORNING AND FALL BELOW
FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 25.2 FEET...THE BAIT SHOP JUST BELOW THE BRIDGE FLOODS.
* IMPACT...AT 25.1 FEET...KATY TRAIL NEAR PORTLAND FLOODS
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO FLOOD.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC071-219-281535-
/O.EXT.KLSX.FL.W.0076.100327T2100Z-100402T0000Z/
/WHGM7.1.ER.100327T2100Z.100329T1800Z.100331T1200Z.NO/
1036 AM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* FROM THIS AFTERNOON TO WEDNESDAY MORNING.
* AT 9:45 AM SATURDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET MONDAY EVENING AND FALL
BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC183-189-281535-
/O.CON.KLSX.FL.W.0075.000000T0000Z-000000T0000Z/
/SCLM7.1.ER.100327T0415Z.100330T0600Z.000000T0000Z.NO/
1036 AM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL FURTHER NOTICE.
* AT 9 AM SATURDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.8 FEET TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF MATSON, MO.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/28 03/29 03/30 03/31 04/01
MISSOURI RIVER
CHAMOIS 17.0 19.50 20.9 21.0 20.2 19.1 18.4
GASCONADE 22.0 E25.40 26.6 26.9 26.3 25.3 24.7
HERMANN 21.0 23.34 24.8 25.4 24.6 23.3 22.5
WASHINGTON 20.0 19.91 20.5 21.2 21.2 20.0 19.0
ST. CHARLES 25.0 25.40 25.9 26.5 26.8 26.2 25.1090
WGUS83 KLSX 280226
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT SAT MAR 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER
AT JEFFERSON CITY...AFFECTING CALLAWAY AND COLE COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT WASHINGTON...AFFECTING FRANKLIN AND WARREN COUNTIES
AT ST. CHARLES...AFFECTING ST. CHARLES AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF FROM
MELTING SNOW AT LOCATIONS UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-051-290226-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-100329T0708Z/
/JFFM7.1.ER.100328T0305Z.100328T0600Z.100328T0708Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL LATE SUNDAY NIGHT.
* AT 9:00 PM SATURDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO FLOOD STAGE BY MIDNIGHT TONIGHT.
THE RIVER WILL FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC073-139-290225-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100403T0400Z/
/HRNM7.1.ER.100325T2052Z.100329T0600Z.100402T0400Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY EVENING.
* AT 8:30 PM SATURDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
BEFORE MIDNIGHT.
* IMPACT...AT 25.2 FEET...THE BAIT SHOP JUST BELOW THE BRIDGE FLOODS.
* IMPACT...AT 25.1 FEET...KATY TRAIL NEAR PORTLAND FLOODS
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO
FLOOD.
$$
MOC071-219-290225-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100402T0200Z/
/WHGM7.1.ER.100327T1730Z.100329T1800Z.100331T1400Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY EVENING.
* AT 8:45 PM SATURDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY
MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
WEDNESDAY MORNING.
* IMPACT...AT 22.2 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
$$
MOC183-189-290225-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T1559Z/
/SCLM7.1.ER.100327T0415Z.100330T0600Z.100401T1559Z.NO/
926 PM CDT SAT MAR 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL FRIDAY MORNING.
* AT 9:00 PM SATURDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/28 03/29 03/30 03/31 04/01
MISSOURI RIVER
JEFFERSON CITY 23.0 22.99 22.9 22.2 21.0 20.0 18.9
HERMANN 21.0 23.86 24.7 25.4 24.7 23.2 22.2
WASHINGTON 20.0 20.25 20.5 21.6 21.4 20.1 18.9
ST. CHARLES 25.0 25.80 26.0 26.7 27.1 26.4 25.2725
WGUS83 KLSX 281544
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT SUN MAR 28 2010
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
THE MISSOURI RIVER AT
...JEFFERSON CITY
...CHAMOIS
...HERMANN
...WASHINGTON
...ST. CHARLES
...GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-051-291544-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-100330T0300Z/
/JFFM7.1.ER.100328T0442Z.100328T1015Z.100329T0300Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL MONDAY EVENING.
* AT 10:00 AM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC027-151-291543-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-100403T0600Z/
/CMSM7.1.ER.100323T1720Z.100328T1800Z.100401T1800Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL LATE FRIDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET THIS AFTERNOON AND FALL
BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-291543-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.100312T0717Z.100328T1800Z.000000T0000Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 7 AM THE STAGE WAS ESTIMATED AT 26.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.1 FEET THIS AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-291543-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100402T2100Z/
/HRNM7.1.ER.100325T2052Z.100328T1800Z.100401T2100Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM SUNDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET THIS EVENING AND FALL
BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO FLOOD.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC071-219-291543-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100401T1400Z/
/WHGM7.1.ER.100327T1730Z.100329T1200Z.100331T0200Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY MORNING.
* AT 9:45 AM SUNDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET TOMORROW MORNING AND
FALL BELOW FLOOD STAGE TUESDAYLATE EVENING.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC183-189-291543-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T0600Z/
/SCLM7.1.ER.100327T0415Z.100329T1800Z.100401T0600Z.NO/
1044 AM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL LATE THURSDAY NIGHT.
* AT 10:00 AM SUNDAY THE STAGE WAS 26.3 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.8 FEET TOMORROW EVENING AND
FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/29 03/30 03/31 04/01 04/02
MISSOURI RIVER
JEFFERSON CITY 23.0 23.11 22.7 21.6 20.1 18.5 16.9
CHAMOIS 17.0 20.10 19.9 19.4 18.6 17.4 15.9
GASCONADE 22.0 E26.00 26.0 25.5 24.9 24.1 22.9
HERMANN 21.0 24.25 24.5 23.8 22.8 21.6 20.0
WASHINGTON 20.0 20.69 21.4 20.6 19.5 18.5 17.2
ST. CHARLES 25.0 26.26 26.7 26.6 25.7 24.7 23.7864
WGUS83 KLSX 290239
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT SUN MAR 28 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT WASHINGTON...AFFECTING FRANKLIN AND WARREN COUNTIES
AT ST. CHARLES...AFFECTING ST. CHARLES AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF FROM
MELTING SNOW AT LOCATIONS UPRIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-300239-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100402T2024Z/
/HRNM7.1.ER.100325T2052Z.100329T0600Z.100401T2024Z.NO/
939 PM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY AFTERNOON.
* AT 8:30 PM SUNDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY THURSDAY EVENING.
$$
MOC071-219-300238-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100401T1200Z/
/WHGM7.1.ER.100327T1730Z.100329T0600Z.100331T0000Z.NO/
939 PM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY MORNING.
* AT 8:45 PM SUNDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISNG TO NEAR 21.0 FEET BY MONDAY
MORNING. THE RIVER WILL FALL TO BELOW FLOOD STAGE BY WEDNESDAY
MORNING.
$$
MOC183-189-300238-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T0300Z/
/SCLM7.1.ER.100327T0415Z.100329T1200Z.100401T0300Z.NO/
939 PM CDT SUN MAR 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL THURSDAY EVENING.
* AT 9:00 PM SUNDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
BEFORE MIDNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/29 03/30 03/31 04/01 04/02
MISSOURI RIVER
HERMANN 21.0 24.39 24.5 23.9 22.8 21.6 19.9
WASHINGTON 20.0 20.93 21.0 20.6 19.4 18.5 17.1
ST. CHARLES 25.0 26.58 26.8 26.4 25.7 24.7 23.6755
WGUS83 KLSX 291604
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1104 AM CDT MON MAR 29 2010
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
THE MISSOURI RIVER NEAR ...CHAMOIS
...GASCONADE
...HERMANN
...WASHINGTON
...ST. CHARLES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-301604-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-100402T2024Z/
/CMSM7.1.ER.100323T1720Z.100328T1300Z.100401T0824Z.NO/
1104 AM CDT MON MAR 29 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL FRIDAY AFTERNOON.
* AT 8 AM MONDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.
$$
MOC073-139-301603-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100404T0800Z/
/GSCM7.1.ER.100312T0717Z.100329T1800Z.100402T2000Z.NO/
1104 AM CDT MON MAR 29 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE SATURDAY NIGHT.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-301603-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100402T1312Z/
/HRNM7.1.ER.100325T2052Z.100329T0400Z.100401T1312Z.NO/
1104 AM CDT MON MAR 29 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY MORNING.
* AT 10:30 AM MONDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC071-219-301603-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100401T0600Z/
/WHGM7.1.ER.100327T1730Z.100329T0330Z.100330T1800Z.NO/
1104 AM CDT MON MAR 29 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON
* UNTIL LATE WEDNESDAY NIGHT.
* AT 9:45 AM MONDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC183-189-301603-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100401T2100Z/
/SCLM7.1.ER.100327T0415Z.100329T1300Z.100331T2100Z.NO/
1104 AM CDT MON MAR 29 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL WEDNESDAY AFTERNOON.
* AT 10:00 AM MONDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF
MATSON, MO.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS. THE RIGHT BANK DOWNSTREAM
OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/30 03/31 04/01 04/02 04/03
MISSOURI RIVER
CHAMOIS 17.0 19.90 19.2 18.2 16.7 15.2 14.2
GASCONADE 22.0 E26.00 25.5 24.6 23.6 22.4 21.3
HERMANN 21.0 24.25 23.6 22.5 21.1 19.3 18.2
WASHINGTON 20.0 20.84 20.3 19.2 18.1 16.6 15.4
ST. CHARLES 25.0 26.64 26.4 25.4 24.4 23.1 21.5791
WGUS83 KLSX 301550
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT TUE MAR 30 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER NEAR CHAMOIS
AT GASCONADE
AT HERMANN
AT WASHINGTON
AT ST. CHARLES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.NO ADDITIONAL RAINFALL IS IN THIS FORECAST...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-311550-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-100402T1330Z/
/CMSM7.1.ER.100323T1720Z.100328T1300Z.100401T0130Z.NO/
1050 AM CDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL WEDNESDAY EVENING.
* AT 8:00 AM TUESDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
$$
MOC073-139-311549-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-100404T0200Z/
/GSCM7.1.ER.100312T0717Z.100330T1800Z.100402T1400Z.NO/
1050 AM CDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY.
* THE ESTIMATED STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINIR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
FRIDAY MORNING APRIL 2ND.
$$
MOC073-139-311549-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100402T0712Z/
/HRNM7.1.ER.100325T2052Z.100329T0400Z.100401T0712Z.NO/
1050 AM CDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL THURSDAY.
* AT 9:30 AM TUESDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
$$
MOC071-219-301620-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100401T0600Z/
/WHGM7.1.ER.100327T1730Z.100329T0330Z.100330T1800Z.NO/
1050 AM CDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WASHINGTON.
* UNTIL LATER TODAY.
* AT 9:45 AM TUESDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE THIS AFTERNOON.
$$
MOC183-189-311549-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100401T1559Z/
/SCLM7.1.ER.100327T0415Z.100329T1300Z.100331T1559Z.NO/
1050 AM CDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* UNTIL WEDNESDAY.
* AT 10:00 AM TUESDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/31 04/01 04/02 04/03 04/04
MISSOURI RIVER
CHAMOIS 17.0 18.90 17.8 16.3 14.8 14.1 13.7
GASCONADE 22.0 E25.20 24.3 23.2 22.1 21.2 20.7
HERMANN 21.0 23.18 22.2 20.6 19.0 18.1 17.6
WASHINGTON 20.0 20.00 18.9 17.7 16.2 15.2 14.6
ST. CHARLES 25.0 26.10 25.2 24.1 22.8 21.3 20.5590
WGUS83 KLSX 011257
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT THU APR 1 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MISSOURI RIVER AT WASHINGTON AFFECTING FRANKLIN AND WARREN
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST HYDROLOGIC STATEMENT FOR THIS EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-219-011327-
/O.CAN.KLSX.FL.W.0076.000000T0000Z-100401T1800Z/
/WHGM7.1.ER.100327T1730Z.100329T0330Z.100330T1400Z.NO/
757 AM CDT THU APR 1 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT WASHINGTON.
* AT 6:45 AM THURSDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* CRESTED AT 20.96 FEET SUNDAY EVENING MARCH 28TH
* FELL BELOW FLOOD STAGE TUESDAY MARCH 30TH.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.3 FEET BY TOMORROW
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MISSOURI RIVER
WASHINGTON 20.0 17.70 16.3 15.3 14.7 14.5 14.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 26, 6:51 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 26, 6:51 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 651 PM CDT FRI MAR 26 2010 .DISCUSSION... /424 PM CDT FRI MAR 26 2010/ PRIMARY CONCERN FOR THIS FORECAST PACKAGE IS THE POTENTIAL IMPACTS OF RAINFALL ASSOCIATED WITH THE NEXT WEATHER SYSTEM LATE SATURDAY AND INTO SUNDAY. DID CONSIDER GOING OUT WITH A FLOOD WATCH DUE TO THE SATURATED GROUND...RECENT WET WEATHER...AND HIGH RIVER LEVELS... BUT DECIDED TO HOLD OFF FOR NOW DUE TO THE UNCERTAINTY OF HOW MUCH RAINFALL WILL ACTUALLY OCCUR...AND SINCE THREAT OF THE HEAVIEST RAIN WILL HOLD OFF UNTIL SATURDAY NIGHT. CURRENT BEST GUESS IS QPF OF ONE-HALF TO ONE INCH FROM THE EASTERN OZARKS INTO S IL...AND IF RAINFALL TOTALS ARE IN THIS RANGE MOST AREAS WILL BE OK. HOWEVER...WIDESPREAD RAINS OF OVER AN INCH WILL POSE MUCH MORE OF A PROBLEM...AND BASED ON THE 12Z AND 18Z GUIDANCE THREAT OF CONVECTION IN S PARTS OF THE FA NEEDS TO BE WATCHED. MID SHIFT WILL HAVE TO EVALUTE THE LATEST GUIDANCE TO FINE TUNE THIS RAINFALL FORECAST AND FLOOD THREAT. RAINFALL WILL TAPER OFF ACROSS THE FA FROM NW TO SE SUNDAY...AND ONCE IT COMES TO AN END IT APPEARS THAT WE ARE IN FOR A STRETCH OF VERY TRANQUIL WEATHER. DRY CONDITIONS AND A WARMING TREND APPEAR TO BE IN THE OFFING FOR THE ENTIRE REGION FOR THE NEW WORK WEEK...WITH DAYTIME HIGHS WELL IN THE 70S BY THURSDAY AND FRIDAY. TRUETT && .AVIATION... /543 PM CDT FRI MAR 26 2010/ E-SELY SFC WNDS WILL CONTINUE THIS FORECAST PERIOD AS THE SFC RIDGE EXTENDING FROM THE GREAT LAKES REGION SW INTO SERN MO SHIFTS FURTHER E OF THE AREA AND A LOW PRESSURE SYSTEM APPROACHES THE AREA FROM THE SW SAT AFTN. THIS SFC LOW WILL LIKELY MOVE E-NEWD INTO S CNTRL MO BY 06Z SUN. THE WIND SPEED WILL INCREASE TO 12-15 KTS BY LATE SAT MRNG WITH HIGHER GUSTS. JUST CIRRUS CLOUDS FOR TGT WITH LOW LEVEL CLOUDS AND RAIN MOVING INTO COU EARLY SAT AFTN AND INTO UIN...STL AND SUS LATE SAT AFTN. CIG HEIGHTS WILL DROP TO AROUND 2500 FT IN COU SAT AFTN AND DOWN TO AROUND 4000 FT IN UIN...STL AND SUS. SPECIFICS FOR KSTL...SELY SFC WNDS WILL BECOME GUSTY LATE SAT MRNG AND AFTN WITH GUSTS TO AROUND 20-22 KTS AS A LOW PRESSURE SYSTEM APPROACHES FROM THE SW. THE SFC WND WILL WEAKEN AND BECOME MORE ELY SAT EVNG AS THE SFC LOW MOVES INTO SWRN MO OR NWRN AR. THE CLOUD CEILING WILL LOWER SAT AND SAT EVNG WITH RAIN MOVING IN BY LATE SAT AFTN OR EARLY SAT EVNG. THE CIG HEIGHT WILL LOWER TO 1000-2000 FT SAT EVNG. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 26, 4:03 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT FRI MAR 26 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT FRI MAR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT STORM SYSTEM WILL BRING WIDESPREAD RAIN TO THE REGION LATE SATURDAY AND SATURDAY NIGHT...ALONG WITH A CHANCE OF THUNDERSTORMS IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. BY THE TIME THE WET WEATHER DIMINISHES DURING THE DAY ON SUNDAY...TOTAL RAINFALLS ARE EXPECTED TO BE IN THE ONE-HALF TO ONE INCH RANGE...PRIMARILY ALONG AND SOUTH OF INTERSTATE 70. DUE TO THE SATURATED GROUND AND THE RECENT WET WEATHER THIS RAIN WILL CAUSE RISES ON SMALLER CREEKS AND STREAMS THROUGHOUT THE AREA... ESPECIALLY FROM SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS. MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:02 PM CDT | River Flood Warning | LSX | Callaway, Cole | 30 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.